# SDR CA151021008

- Difficulty date: October 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 40,840 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 8934823
- Condition: Damaged
- Location: Engine
- Part time: 21,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CAME INTO THE TURBINE SHOP FOR A ROUTINE 7000 HR CAM INSPECTION AND WHEN THE ENGINE WAS BEING DISMANTLED TO START THE INSPECTION OF THE ENGINE THE NR 2 IMPELLER WAS NOTICED TO HAVE A BROKEN BLADE ON IT.
